MathSciNet Relay Station
MathSciNet bibliographic data
MR628227 14C20 (14H10)
Eisenbud, D.; Van de Ven, A. On the normal bundles of smooth rational space curves. Math. Ann. 256 (1981), no. 4, 453–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement